MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Catalog Number FEM12040
Medical Device Problem Codes Entrapment of Device (1212); Material Perforation (2205); Misfire (2532); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure using fluency stent.During the procedure the stent had strut sticking out pre deployment.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of sample is pending.The investigation of the reported event is currently underway.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the stent delivery system was returned for evaluation, and a strut was found perforating the sheath while the stent was partially deployed.It is considered the perforation of the sheath led to the impossibility to completely deploy the stent graft which leads to confirmed results.There were no indications of manufacturing deficiencies.Based on the provided information and evaluation of the returned sample, the investigation is closed with confirmed results for sheath perforation and partial deployment.A definite root cause for the reported event could not be determined.Labeling review: relevant labeling supplied with this product was reviewed.The potential risk associated with the reported issue was found addressed in the instructions for use (ifu).In particular the instruction for use states: ¿examine the packaging and endovascular system to determine if there is any damage, defects or if the sterile barrier is compromised.Do not use the device if any of these conditions are observed.¿ and ¿if unusual resistance or high deployment force is encountered during stent graft deployment, abort the procedure, remove the delivery system, and use an alternative device.¿ in addition, the instruction for use states: ¿prior to loading the endovascular system over a guidewire, both ports must be flushed with sterile saline to remove any air bubbles within the inner catheter lumen and/or stent graft lumen.Flushing these lumens will also facilitate deployment.¿ and ¿before stent graft deployment, ensure that the proximal stent graft end is positioned in a straight section of the lumen to reduce the risk of increased deployment forces and possible failure to deploy.¿ according to the instruction for use a stiff 0.035¿ guidewire and a 10 f introducer sheath should be used.G3, h6 (device, component, method, result, conclusion).Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure using fluency plus endovascular stent.During the procedure it was reported that the stent had a strut sticking out before deployment.There was no reported patient injury.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24018126
Report Number2020394-2025-02361
Device Sequence Number10550551
Product Code PFV
UDI-Device Identifier04049519008639
UDI-Public(01)04049519008639(17)280612(10)ANKT1522
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFEM12040
Device Lot NumberANKT1522
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown